# SDR 2000UALA00129

- Difficulty date: March 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 19,737 hours, 3,939 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7926140001
- Part serial: 10465
- Condition: Failed
- Location: Left Hf
- Component: Drive Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HIGH FREQUENCY FAILED.  DIVERTED INTO LHR.  *S/D*  DRIVER MOTOR IN LEFT HIGH FREQUENCY COUPLER FAILED.  COUPLER HAD NEVER BEEN REPLACED SINCE DELIVERY ON THE AIRCRAFT IN JULY OF 1995.  COUPLER REPLACED, SYSTEM TESTED NORMAL.
